# SDR UALA2011092605206

- Difficulty date: September 25, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 36,744 hours, 14,998 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE ROPE PANEL LATCH IS BROKEN.  PANEL IS DAMAGED AND SECURED CLOSED.  LINE IS CONSIDERED INOPERATIVE IAW MEL PLACARD 2560M.
